# SDR MASA200500466

- Difficulty date: June 13, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 8,991 hours, 8,429 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Switch
- Condition: Malfunctioned
- Location: Duct Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7180 IAD - THE AIRCRAFT MADE A EMERG LANDING INTO PHL WITH SMOKE IN THE CABIN AND WROTE UP RT PACK DOES NOT RESPOND IN AUTO OR MANUAL.  MX REPLACED THE DUCT TEMP SWITCH.
